Hip Pain and Stuffy Nose at Night

Discussion in 'Fibromyalgia Main Forum' started by encantare, Sep 10, 2006.

  1. encantare

    encantare New Member

    During the night I've been having terrible hip pain (especially when laying on my side), it feels like my joint wants to pull right out of my body. It gets better with movement. I wake up from the pain at least 4 times a night. Anyone else have this or have any ideas for me??

    Also, I've started to get stuffy at night, but only at night. I'm wondering if it's a side effect of Trazodone. Any ideas?
  2. Kayleen

    Kayleen New Member

    I was having horrible hip pain and couldn't sleep at night.
    My Rheumy finally gave me novacaine shots in my hips and it helped alot. I get stuffy too. I take Musinex DM and Sudafed earlier in the day. If you take Sudafed too late at night you will stay awake even more.
    K
  3. dleaning

    dleaning New Member

    when I sleep on one side too long. I have the stuffiness as well. Very frustrating!!! Ringing in the ear as well too!

  4. encantare

    encantare New Member

    Thank you for posting about this, good to know I'm not alone! Although I hate the fact that anyone else has to go thru this. I'm working on finding a solution. Anyone else have ideas???
  5. knickelson23

    knickelson23 New Member

    I too have hip pain in the night and sometimes after riding in a car too long. I'm wondering if it isn't trigger point pain. Just a thought!
  6. opticaltech

    opticaltech New Member

    I have this hip pain too..Its sooooo bad I cant even roll over after Ive been on it. Then the other one hurts after too..My Rhuemy gave me Lyrica 100mg 3x daily. I take one before bed especially...If I dont take it I wont sleep at all this in combination with a Lunesta. They dont know why I get this...they have done an MRI and Hip Xrays.....go figure if anyone finds out let me know.......L
  7. Yes I have horrible hip pain and low back pain at night. It makes it hard to sleep.
  8. Line

    Line New Member

    with the hip pain. It feels like a deep joint pain. When I get the pain when I walking or standing still it goes down my leg and my foot feels numby. My chiro says is it all from in a trigger point in the butt and if I push around, wow it hurts.

    I have allergies which I know are worse since I have fm, the change of seasons are really affecting me here in N.E.Pa.

    Hugs, Linda


  9. shar6710

    shar6710 New Member

    I've never actually been dx with FM just the CFS and I don't know if this is considered hip pain or not, but I get sore right where...well where my fat collects on my back just above my pelvis (anyone have that problem?).

    This pain can get pretty severe, and I swear I have sweeling. I was even afraid I had kidney stones again once when it went on for days even tho it was too low for my kidneys.

    My doctor gave me an rx for accupucture and massage. I LOVE massage therapy. She also checked my urine just to calm my kidney stone fears.

    My nose is stuffy too and I'm on trazodone but I've never felt they were related. Course I get stuffy during the day too.

    Read your profile and I am an absolute horse and animal loving nut!

    Good luck to you and try to post a pic of your dogs.
    Shar

  10. padre

    padre New Member

    Sudaphed is a wonderful drug that turned on me. I used it daily for allergies. The last three years I have been hospitalized a number of times due to vasculitis. I go to Stanford Medical Center. There are a bunch of good doctors there. Half of them attribute my artery problems to long term use of Sudaphed.

    Let me warn you. Sudaphed is easily converted to Speed. Just read and follow the label. I did not, and it has nearly kiled me.
  11. Kayleen

    Kayleen New Member

    That's scary! I mostly just take it when I'm stuffed up. Usually once a day. How much were you taking?...How long?
    kayleen
  12. jake123

    jake123 New Member

    You might want to sleep with a pillow between your knees. And be sure you are not sitting with your legs crossed. As far as the stuffy nose, try just a saline solution that you can buy in the drug store. A few squirts during the day and at night might help.
  13. lovethesun

    lovethesun New Member

    running tha air consitioner will help.Linda
  14. padre

    padre New Member

    Sorry not to get back sooner. I took four a day for about three years. Label --who reads labels?-- says do not take longer than a week. It also can cause cardiomyopathy in large doses. I would not be afraid of it, I'd just be smarter than I was.